# SDR AALA20011853

- Difficulty date: October 10, 2001
- Submitted: November 16, 2001
- Operation: Air carrier
- Aircraft: N7062A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 474
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT R2 DOOR INOPERATIVE.  RESECURED EMERGENCY EXIT LIGHT WIRE AT R2 DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
